null Skip to main content

CCP Caffeine Free Cold & Cough Tablet

For relief from the cough, stuffy head and aches associated with colds, allergy or fluAcetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mgCompare to active ingredients in Tylenol Sinus Severe Daytime CapletsTwo caplets per packet, 150 packets per boxTylenol is a register… read more
$39.99
Delivery Within 2-5 Business Days

Description

  • For relief from the cough, stuffy head and aches associated with colds, allergy or flu
  • Acetaminophen 325mg; Guaifenesin 200mg; Phenylephrine HCl 5mg
  • Compare to active ingredients in Tylenol Sinus Severe Daytime Caplets
  • Two caplets per packet, 150 packets per box
  • Tylenol is a registered trademark of Johnson & Johnson

Product Specifications

SKU:
787657PA
Application:
Cold and Cough Relief
Manufacturer:
Medique Products
Dosage Form:
Tablet
Strength:
325 mg - 200 mg - 10 mg Strength
Active Ingredients:
Acetaminophen / Guaifenesin / Phenylephrine HCl
Volume:
2 per Pack
Container Type:
Individual Packet
Condition:
New
Availability:
Delivery Within 2-5 Business Days

You May Also Like